MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC231000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medical history incudes but is not limited to: thombocytopenia, gerd w/out esophagitis, popliteal aneurysm, perforated nasal septum, mixed hyperlipidemia, arterial aneurysm, hypertension, etd.Patient medications include but are not limited to: losartan, prilosec, plavix, tylenol, multivitamin.According to the gore excluder® aaa endoprostheses instructions for use, adverse events that may occur and/or require intervention include, but are not limited to: endoleaks.
 
Event or Problem Description
On (b)(6) 2017, this patient underwent treatment for an abdominal aortic aneurysm and a right common iliac artery aneurysm (rciaa) and was implanted with gore® excluder® aaa endoprostheses and gore® excluder® lliac branch endoprostheses.The patient tolerated the procedure.On (b)(6) 2021, the patient underwent reintervention to treat a distal type i endoleak associated with a 23 contralateral leg component used to extend coverage on the left side due to elongation of the internal iliac artery and a full occlusion of the left internal iliac artery.Two additional contralateral leg components were placed distally on the left side.The endoleak was resolved.The patient tolerated the procedure.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12081722
Report Number2953161-2021-01068
Device Sequence Number3503311
Product Code MIH
UDI-Device Identifier00733132618576
UDI-Public00733132618576
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2019
Device Model NumberPLC231000
Device Catalogue NumberPLC231000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date06/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age56 YR
Patient Weight84